مجلة التربية والعلم (Apr 2007)

The investigation of solutions for nonlinear system of differential equations with boundary conditions

  • R.N. Butris,
  • Azzam salahdin younis

DOI
https://doi.org/10.33899/edusj.2007.51322
Journal volume & issue
Vol. 19, no. 3
pp. 71 – 86

Abstract

Read online

Abstract In this paper we investigate the existence and approximation for nonlinear system of differential equations with boundary conditions by using the numerical-analytic method for investigate of a periodic solutions which is given by Samoilenko A. M. and also these investigations lend us to the improving and extending the above method.

Keywords